# SDR AALA202108183772

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 82,251 hours, 10,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4L EXTERIOR EMERGENCY LIGHT INOPERATIVE. ACCOMPLISHED FUNCTIONAL TEST OF LIGHT IAW AMM 33-51-00, OPS CHECK GOOD.
